Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 7, Pages 1142–1160 (Mi zvmmf10587)  

This article is cited in 4 scientific papers (total in 4 papers)

Balance-characteristic scheme as applied to the shallow water equations over a rough bottom

V. M. Goloviznin, V. A. Isakov

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, Russia

Abstract: The CABARET scheme is used for the numerical solution of the one-dimensional shallow water equations over a rough bottom. The scheme involves conservative and flux variables, whose values at a new time level are calculated by applying the characteristic properties of the shallow water equations. The scheme is verified using a series of test and model problems.

Key words: system of hyperbolic equations, shallow water equations over a rough bottom, numerical methods, balance-characteristic scheme, CABARET scheme.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00333_а


DOI: https://doi.org/10.7868/S0044466917070092

Full text: PDF file (1055 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:7, 1140–1157

Bibliographic databases:

UDC: 519.63
Received: 26.05.2016
Revised: 06.10.2016

Citation: V. M. Goloviznin, V. A. Isakov, “Balance-characteristic scheme as applied to the shallow water equations over a rough bottom”, Zh. Vychisl. Mat. Mat. Fiz., 57:7 (2017), 1142–1160; Comput. Math. Math. Phys., 57:7 (2017), 1140–1157

Citation in format AMSBIB
\Bibitem{GolIsa17}
\by V.~M.~Goloviznin, V.~A.~Isakov
\paper Balance-characteristic scheme as applied to the shallow water equations over a rough bottom
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 7
\pages 1142--1160
\mathnet{http://mi.mathnet.ru/zvmmf10587}
\crossref{https://doi.org/10.7868/S0044466917070092}
\elib{https://elibrary.ru/item.asp?id=29404222}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 7
\pages 1140--1157
\crossref{https://doi.org/10.1134/S0965542517070089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406766300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026805151}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10587
  • http://mi.mathnet.ru/eng/zvmmf/v57/i7/p1142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Zyuzina, O. A. Kovyrkina, V. V. Ostapenko, “O monotonnosti skhemy KABARE, approksimiruyuschei skalyarnyi zakon sokhraneniya so znakoperemennym kharakteristicheskim polem i vypukloi funktsiei potokov”, Matem. modelirovanie, 30:5 (2018), 76–98  mathnet
    2. N. A. Zyuzina, V. V. Ostapenko, “Decay of unstable strong discontinuities in the case of a convex-flux scalar conservation law approximated by the CABARET scheme”, Comput. Math. Math. Phys., 58:6 (2018), 950–966  mathnet  crossref  crossref  isi  elib
    3. O. A. Kovyrkina, V. V. Ostapenko, “Monotonicity of the CABARET scheme approximating a hyperbolic system of conservation laws”, Comput. Math. Math. Phys., 58:9 (2018), 1435–1450  mathnet  crossref  crossref  isi  elib
    4. V. V. Ostapenko, T. V. Protopopova, “O monotonnosti skhemy CABARET, approksimiruyuschei mnogomernyi skalyarnyi zakon sokhraneniya”, Sib. zhurn. vychisl. matem., 23:4 (2020), 431–440  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:17
    References:26
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021